Over the past 10-12 months I have had a redness on the top part of the head of my penis. I have seen two local docs which really couldn't tell me anything and I have had the "swab" test (which was neg). Here is a run down of my symptoms over the past months.
-The redness gets more intense from heat (for example when I am using my laptop in my lap the heat from the computer gives my penis a more intense red tint to it.....I also spend a lot of time outside and hot sunlight and sweat seems to intensify the redness as well)
- I have had a lot of nasal congestion (especially in the morning when I wake up) and drainage in the back of my throat constantly)
-My penis sometimes has a numb/hot feeling to it. For instance it almost feels like when you have a limb (arm,leg) "fall asleep" on you.
-I also have a very slight burn sometimes when I urinate (sometimes accompanied by cloudy and a strong smelling urine). After I have urinated it almost feels like my penis itches for 5-10 minutes and it seems like it itches/tingles "inside" the shaft.
-Sometimes I am tired a lot sooner than normal and I just dont feel refreshed in the morning times like I should.
I have been looking on the internet trying to find any and all answers I can but I am still in the dark. I think about it daily and sometimes really gets me down. I am just ready to shed some light on my situation so I can go on with my life.
I failed to mention that the 1st doc I saw prescribed ketecozal (sp?) 2% and I saw no results. I have also tried hydrocortizone as well.
Simple redness of otherwise normal-appearing skin probably doesn't indicate anything abnormal, especially when it has been unchanged for almost a year. However, if the redness is particularly intense or there are other changes--flaking, peeling of the skin, etc--then you should see a dermatologist.
Feeling tired, not refreshed after sleeping, and that you "think about it daily" suggest part of the problem may be stress, anxiety or depression. I'm not a big believer in psychogenic pain, i.e. the brain manufacturing symptoms that wouldn't otherwise be there. But clearly pain, discomfort, and other symptoms can be greatly magnified by anxiety or fear--so a sensation that otherwise means nothing seems a big deal. (Also see my response to the post just before yours, "persistent urethritis".)
In any case, it is extremely unlikely that you have anything going on that is a real threat to your health, including your sexual health. But if the symptoms continue, see a dermatologist--but then trust what he or she says. In the meantime, avoid all medications, creams, etc--they could be part of the problem. For example, repeated use of hydrocortisone or other steroids can cause atrophy (thinning) of the skin, which might appear reddish.
Thanks for the reply doc. However, where does the cloudy urine and slight burn when I urinate come from. Could this be a yeast infection? I have quite a few symptoms associated with candida. Does this sound like a possiblity?
I also failed to mention that when the skin is stretched...it appears that it looks like 100 tiny little red bumps that make up the redness...it looks normal with just redness until you really look at it and stretch the skin.....??
Still probably normal. But nobody can be certain through online conversations. See a health care provider, perhaps a dermatolgist; you'll sleep better, either because the normality will be confirmed or, if something in fact is wrong, you'll be on the way to a solution.
I have a problem with redness on my penis head occasionally. For instance last night I was with a girl and we dent have sex but I was rubbing with my penis over her underwear trying to have sex and also we were dry humping and next morning the tip of my penis was really red. There was a spots of head that were more red than others. This have happen few times but it usually goes away after couple days. I don't have any pain or itching but its Just uncomfortable to have. I forgot to mention that I have skin over my penis head. Sometimes it feels like its dry and sometimes it seems like skin on my head is peeling. If you could give me any answers for this problem it would be of great help. Thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.